# SDR SWAA2023031601758

- Difficulty date: February 11, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 55,381 hours, 33,043 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241AEF CRACKED.<[01] PREPARED FOR REPAIR DAMAGED AREA; AT AFT CABIN FLOOR PANEL#241AEF AS PER B737 SRM 53-00-50-2R-1;[02] REPAIRED DAMAGED AREA AT AFT ABIN FLOOR PANEL #241 AEF AS PER B737 SRM 53-00-50-2R-1 MATERIAL USED PO#1799598 PO#1690463;[03] VERIFIED STEP NO 2.
